# SDR ASAA2024123055034

- Difficulty date: December 30, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 28,590 hours, 9,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1695 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1695 AND TEST PASSED I.A.W. B737-800 AMM 33-51-06-960-806. (S/N 131088)
